# SDR UPS08854205

- Difficulty date: October 15, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP REPAIR 803-F1-82, STA 1670 L8R HAS NO SRM REFERENCE AND REQUIRES EO APPX F.  REMOVED EXISTING REPAIR.  FABRICATED AND INSTALLED REPAIR REF SRM 53-02-01 FIG10 SHT 1.
